# SDR 120B2020071000057

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Condition: Corroded
- Location: Horzontal Stab
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION TORSION BOX EXTERNAL SURFACE IS CORRODED AT FWD RH SIDE.(REPAIRED)
